MathSciNet Relay Station
MathSciNet bibliographic data
MR1778282 46H10 (46J10 46J20)
Dixon, P. G. Non-closed sums of closed ideals in Banach algebras. Proc. Amer. Math. Soc. 128 (2000), no. 12, 3647–3654 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement